# SDR FDEA201103311256

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 36,143 hours, 6,856 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1489951
- Part serial: 50
- Condition: Leaking
- Location: Hyd System
- Part time: 11,984 hours, 3,160 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF NR 2 HYD.  FOUND UPPER RUDDER NON REV PUMP SHUTOFF VALVE  LEAKING. REPLACED VALVE . REPLACED BOTH NR 2 ENG DRIVEN PUMP CASE DRAIN FILTERS.    NO CONTMINATION NOTED. FOUND FLUID IN NR2 RESERVIOR AND BOTH CASE DRAIN FILTERS.  RAN NR 2 ENG HYD PUMPS OP CK NORMAL.  NO LEAKS NOTED.  ACFT OK FOR SVC.
